ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Bhatnagar, S and Patel, S and Karmeshu, Karmeshu (2018) A stochastic approximation approach to active queue management. In: Telecommunication Systems, 68 (1). pp. 89-104.

Karmeshu, Karmeshu and Patel, Sanjeev and Bhatnagar, Shalabh (2017) Adaptive mean queue size and its rate of change: queue management with random dropping. In: Telecommunication Systems, 65 (2). pp. 281-295. ISSN 1018-4864

This list was generated on Mon Nov 28 10:33:10 2022 IST.